# SDR HNAA2019072900202

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 46,528 hours, 42,622 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

STAND-BY ATTITUDE INDICATOR NOT ERECT IN FLIGHT. FIX: R&RD STAND-BY ATTITUDE INDICATOR REF AMM 34-24-01. OPS CHECK GOOD IAW AMM 34-24-00. OK FOR SERVICE. NOTE: AIRCRAFT DIVERTED TO CLT FOR REPAIR.
